Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Paxil to Cymbalta


  • Please log in to reply
1 reply to this topic

#1 Jkm

Jkm

    Member

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 12,591 posts
  • Location:Ohio

Posted 19 April 2005 - 04:42 PM

I went down from 10mg. of Lexapro to five for two night, and onto 30mg. of Cymbalta.  I had some nausea for about a week, but then went to 60mg. with no problems.  My doc also said since they were so close they're would be no problem with the switch.  I noticed less tension!
Posted Image

I have GAD. I worry about everything, lol!

#2 Swede

Swede

    Member

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 3,419 posts
  • Location:Pittsburgh, PA

Posted 19 April 2005 - 03:09 PM

Last fall my doc told me he wanted to get me off of Paxil.  Well yesterday he did but he put me on Cymbalta after 4 years of Paxil.  I started with 30mg for this week and change to 60mg next week.  I have gone off the Paxil cold turkey and the doc tells me that is not a problem if switching from one med to another.  Any experiences with that?  I got a slight "buzz" last night but that is all.  My Paxil and Zyprexa combo was making me extremely tired and sleepy in the morning...it was taking until 10AM to really get started.  Does anyone know how 50mg of Paxil (split dose) and 60mg of Cymbalta compare?  Any thoughts on the switch?  Can I expect to lose any weight since this med is "activating?"  What can I expect anxiety wise?

Questions questions questions.....

Swede




1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users